# SDR ASOA201001670

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CORRODED FWD OF LT AND RT DRIP TRAYS.  REMOVED CROSSBEAM IAW SRM 51-42-06-001-001-A01. DRILLED & DEBURRED NEW CROSSBEAM IAW SRM 51-42-06-001-001-A01.
